| Catalog Number |
02.09.0426H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 135270: 14 items manufactured and released on (b)(6)2014.Expiration date: (b)(6) 2018.No anomalies found related to the issue.To date, 2 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
This patient had a hinge revised due to a screw breakage in (b)(6) 2018.The revision was completed successfully however the screw has broken again.